Alert archive / Iowa / Flash Flood Warnings in 2010
Flash Flood Warning 24, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at Jun 26, 2010, 9:33 PM CDT for 6 counties in Iowa. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2010, 9:33 PM CDT (02:33 UTC)
- Expired
- Jun 27, 2010, 2:30 AM CDT
- In force
- 5 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, IA, Dickinson County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Sioux County, IA
The radar
The Sioux Falls radar (KFSD), 114 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 10:20 PM CDT | FLASH FLOOD | Orange City, IA | MODERATE FLOODING IN ORANGE CITY |
| Jun 27, 12:55 AM CDT | FLASH FLOOD | Spencer, IA | WATER UP OVER BANKS NEAR SPENCER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4268 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 10.0
The text
As transmitted, in the capitals the NWS used until 2016.
615 WGUS53 KFSD 270233 FFWFSD IAC041-059-119-141-143-167-270530- /O.NEW.KFSD.FF.W.0024.100627T0233Z-100627T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 933 PM CDT SAT JUN 26 2010 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * FLASH FLOOD WARNING FOR... CLAY COUNTY IN NORTHWEST IOWA DICKINSON COUNTY IN NORTHWEST IOWA EASTERN LYON COUNTY IN NORTHWEST IOWA O'BRIEN COUNTY IN NORTHWEST IOWA OSCEOLA COUNTY IN NORTHWEST IOWA SIOUX COUNTY IN NORTHWEST IOWA * UNTIL 1230 AM CDT * AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL RATES OF UP TO 3 INCHES PER HOUR MAY BE POSSIBLE WITH THESE STORMS. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... ORANGE CITY...SPENCER...SPIRIT LAKE AND OKOBOJI. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 4291 9492 4292 9644 4350 9608 4349 9491 $$ LAFLIN
2 follow-up statements
935 WGUS53 KFSD 270520 FFWFSD IAC041-059-119-141-143-167-270730- /O.EXT.KFSD.FF.W.0024.000000T0000Z-100627T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 1220 AM CDT SUN JUN 27 2010 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS EXTENDED THE * FLASH FLOOD WARNING FOR... CLAY COUNTY IN NORTHWEST IOWA DICKINSON COUNTY IN NORTHWEST IOWA EASTERN LYON COUNTY IN NORTHWEST IOWA O'BRIEN COUNTY IN NORTHWEST IOWA OSCEOLA COUNTY IN NORTHWEST IOWA SIOUX COUNTY IN NORTHWEST IOWA * UNTIL 230 AM CDT * AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATES RAINFALL AMOUNTS OF 3 TO 4 INCHES HAVE FALLEN ACROSS THE AREA...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SPENCER...ROYAL AND SUTHERLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 4291 9492 4292 9644 4350 9608 4349 9491 $$ LAFLIN
110 WGUS73 KFSD 270733 FFSFSD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 233 AM CDT SUN JUN 27 2010 IAC041-059-119-141-143-167-270741- /O.EXP.KFSD.FF.W.0024.000000T0000Z-100627T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DICKINSON IA-OSCEOLA IA-LYON IA-SIOUX IA-O'BRIEN IA-CLAY IA- 233 AM CDT SUN JUN 27 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CLAY...O'BRIEN... SIOUX...EASTERN LYON...OSCEOLA AND DICKINSON COUNTIES WILL BE ALLOWED TO EXPIRE AT 230 AM CDT... THE HEAVY RAINFALL WILL LIKELY STAY FURTHER SOUTH FOR THE REST OF THE NIGHT. HOWEVER...EXCESS RUNOFF FROM EARLIER RAINFALL MAY BE A PROBLEM INTO THE SUNDAY PRE DAWN HOURS IN LOW LYING AREAS. SO IF TRAVELING AT NIGHT...BE ALERT TO PONDED WATER AS IT MAY BE TOO DEEP IN LOCALIZED AREAS TO PASS SAFELY THROUGH. THE GROUND IS VERY SATURATED. ON A RELATED NOTE...AREA MAIN STEM RIVERS AND THEIR TRIBUTARIES HAVE RISEN TONIGHT DUE TO THE EARLIER RAINFALL...IN SOME CASES AROUND A FOOT. RIVER FORECASTS WILL BE UPDATED SUNDAY MORNING. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4291 9492 4292 9644 4350 9608 4349 9491 $$ MJF
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 3:00 PM CDT, 6 hours 33 minutes earlier.
Area forecast discussion, Jun 26, 3:00 PM CDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
300 PM CDT SAT JUN 26 2010
.DISCUSSION...
SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED TONIGHT. STORMS
BEGINNING TO DEVELOP ALONG SEVERAL BOUNDARIES ACROSS THE AREA. MAIN
SURFACE WARM FRONT EXTENDING FROM NEAR LAKE ANDES TO MADISON TO
PIPESTONE TO SPIRIT LAKE. STORMS ALONG THIS LINE LATE THIS AFTERNOON
WILL CARRY THE POTENTIAL TO PRODUCE TORNADOES. EXTREME CAPE OF 4000-
5000 J/KG ALONG WITH MODERATE WIND SHEAR SHOULD PRODUCE POTENTIAL
FOR LARGE HAIL...DAMAGING WINDS AND TORNADOES.
AS THE SYSTEM PASSES TONIGHT...DRIER AND SOMEWHAT COOLER AIR WILL
FILTER INTO THE REGION SUNDAY. NOT GOING TO ADD ANY SHOWERS...BUT
COULD SEE A PASSING SHOWER OR SPRINKLE IN MAINLY SW MN SUNDAY
AFTERNOON AS AN UPPER LEVEL WAVE SWINGS BY. OTHERWISE...A LITTLE
BREEZY WITH HIGHS IN THE 80S. AS THIS WAVE PASSES A SECONDARY COOL
FRONT WILL WORK SOUTH ON SUNDAY NIGHT AND SHOULD BRING ADDITIONAL
DRY AIR. DEW POINTS WILL LIKELY FALL INTO THE 50S FOR MONDAY AND
HIGHS WILL LIKELY BACK INTO THE UPPER 70S IN SW MN TO THE MID 80S IN
SC SD.
IN THE LATTER PERIODS(THU/SUN)...STILL LOOKING LIKE A VERY AMPLIFIED
RIDGE MOVING INTO THE AREA WITH SEASONAL CONDITIONS EXPECTED. SHOULD
BE DRY ON THURSDAY AND FRIDAY...WITH AN INCREASING THREAT FOR
THUNDERSTORMS AS THE RIDGE MOVES EAST AND A TROF DEVELOPS OVER THE
ROCKIES. CONFIDENCE NOT EXCEEDINGLY HIGH AT THIS TIME...SO WILL ONLY
ADD SOME 20 TO 30 POPS FOR SATURDAY NIGHT INTO SUNDAY.
&&
.AVIATION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A FRONTAL BOUNDARY OVER
SOUTHEASTERN SOUTH DAKOTA...MAINLY AFTER 20Z...PUSHING TO THE SOUTH
AND EAST THROUGH THE EVENING. THE EXCEPTION TO THIS WILL BE ISOLATED
THUNDERSTORMS THAT MAY BE POSSIBLE ALONG HIGHWAY 14 THROUGH EARLY
AFTERNOON. MVFR CIGS AND VISBYS WILL BE POSSIBLE IN ANY
THUNDERSTORMS ACTIVITY THAT OCCURS.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ001>003-012>014-
021-022-032.
MN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MNZ071-072-080-081-
089-090-097-098.
NE...NONE.
SD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR
SDZ039-040-054>056-060>062-065>067.Hazardous weather outlook, Jun 26, 11:21 AM CDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1121 AM CDT SAT JUN 26 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-271200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1121 AM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE STORMS TODAY. ISOLATED STORMS ARE POSSIBLE LATE THIS MORNING INTO EARLY THIS AFTERNOON ALONG HIGHWAY 14 FROM HURON TO BROOKINGS. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF PING PONG BALLS AND WIND GUSTS IN EXCESS OF 60 MPH. A WARM FRONT WILL DEVELOP ALONG HIGHWAY 34 OR JUST SLIGHTLY NORTH AND BECOME THE FOCUS FOR THUNDERSTORM DEVELOPMENT AFTER 3PM. THESE STORMS WILL QUICKLY BECOME SEVERE PRODUCING LARGE HAIL TO THE SIZE OF BASEBALLS AND TORNADOES. STORMS WILL DEVELOP ALONG A COLD FRONT AFTER 4 PM ALONG A COLD FRONT EXTENDING FROM MADISON TO LAKE ANDES. THESE STORMS WILL ALSO BE SEVERE PRODUCING LARGE HAIL TO THE SIZE OF GOLF BALLS AND ISOLATED TORNADOES. AS THESE STORMS SHIFT EAST....THEY ARE EXPECTED TO EVOLVE INTO A SQUALL LINE WITH DAMAGING WIND OF 60 TO 80 MPH AND HAIL TO THE SIZE OF GOLF BALLS. FLOODING... FLOODING IS EXPECTED TO CONTINUE FOR AT LEAST THE NEXT SEVERAL DAYS ALONG PARTS OF THE BIG SIOUX AND VERMILLION RIVERS IN SOUTHEAST SOUTH DAKOTA...AS WELL AS PORTIONS OF THE LITTLE SIOUX RIVER IN NORTHWEST IOWA. THE JAMES RIVER WILL REMAIN IN FLOOD FOR THE FORESEEABLE FUTURE. AREAL FLOODING ALSO CONTINUES IN EAST CENTRAL SOUTH DAKOTA FROM PREVIOUS HEAVY RAINFALL. ANY ADDITIONAL RAIN FROM THUNDERSTORMS TODAY INTO TONIGHT MAY FURTHER AGGRAVATE FLOODING CONDITIONS. A FLASH FLOOD WATCH HAS BEEN POSTED TONIGHT FOR MUCH OF EAST CENTRAL AND SOUTHEAST SOUTH DAKOTA...SOUTHWEST MINNESOTA AND EXTREME NORTHWEST IOWA FOR THIS ANTICIPATED RAINFALL. EXCESSIVE TEMPERATURES... THE HEAT INDEX MAY APPROACH 105 DEGREES THIS AFTERNOON THROUGH MUCH OF NORTHWEST IOWA...EXTREME SOUTHEAST SOUTH DAKOTA...AND EXTREME NORTHEAST NEBRASKA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL LIKELY DEVELOP OVER NORTHEAST AND EAST CENTRAL SOUTH DAKOTA SATURDAY AFTERNOON. STORMS ARE THEN EXPECTED TO MOVE ACROSS SOUTHEAST SOUTH DAKOTA...SOUTHWEST MINNESOTA...AND NORTHWEST IOWA SATURDAY EVENING. SOME THUNDERSTORMS ARE EXPECTED TO BE SEVERE...CAPABLE OF PRODUCING VERY LARGE HAIL...STRONG WINDS...AND TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THROUGH MIDNIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. BT
In the hours before
Local storm report, Jun 26, 8:40 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
840 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND GST 3 ESE MELVIN 43.27N 95.56W
06/26/2010 E60 MPH OSCEOLA IA TRAINED SPOTTER
&&
LAFLINLocal storm report, Jun 26, 8:41 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
841 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 5 W HUDSON 43.13N 96.55W
06/26/2010 E1.25 INCH LINCOLN SD STORM CHASER
&&
LAFLINLocal storm report, Jun 26, 8:56 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
856 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD 4 N VALLEY SPRINGS 43.65N 96.46W
06/26/2010 MINNEHAHA SD TRAINED SPOTTER
FLASH FLOODING IN CREEKS AND STREAMS
&&
LAFLINLocal storm report, Jun 26, 9:00 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
900 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD 2 N VALLEY SPRINGS 43.61N 96.46W
06/26/2010 MINNEHAHA SD TRAINED SPOTTER
FLASH FLOODING REPORTED IN BOOGE, 4 MILES NORTH OF VALLEY
SPRINGS. ALSO, LARGE TREE BRANCHES ARE DOWN FROM WINDS
ESTIMATED AT 50 TO 60 MPH EARLIER IN THE EVENING.
&&
TRMLocal storm report, Jun 26, 9:22 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
922 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HAIL ORANGE CITY 43.00N 96.06W
06/26/2010 E1.00 INCH SIOUX IA TRAINED SPOTTER
&&
LAFLINLocal storm report, Jun 26, 9:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
932 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HAIL ORANGE CITY 43.00N 96.06W
06/26/2010 E1.00 INCH SIOUX IA TRAINED SPOTTER
IN ADDITION TO THE QUARTER SIZED HAIL, WINDS ARE
ESTIMATED AT 50 TO 60 MPH.
&&
TRMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:03 PM CDT | Flash Flood Warning | FSD | Lyon, Sioux | 3 hr |
| Jun 26, 7:09 PM CDT | Severe Thunderstorm Warning | FSD | Lyon | 36 min |
| Jun 26, 7:40 PM CDT | Tornado Warning | FSD | Osceola | 35 min |
| Jun 26, 7:46 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Sioux | 44 min |
| Jun 26, 8:16 PM CDT | Severe Thunderstorm Warning | FSD | Sioux | 14 min |
| Jun 26, 8:17 PM CDT | Tornado Warning | FSD | Clay, Dickinson, O'Brien, Osceola | 28 min |
| Jun 26, 8:29 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Sioux | 46 min |
| Jun 26, 9:11 PM CDT | Severe Thunderstorm Warning | FSD | Cherokee, O'Brien, Plymouth, Sioux | 49 min |
| Jun 26, 9:56 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee, Clay, O'Brien, Plymouth | 49 min |
| Jun 26, 10:34 PM CDT | River Flood Warning | FSD | Lyon | 23 hr |
| Jun 26, 10:34 PM CDT | River Flood Warning | FSD | Clay, Dickinson | 6 days |
| Jun 26, 10:34 PM CDT | River Flood Warning | FSD | Cherokee | 8 days |
| Jun 26, 10:34 PM CDT | River Flood Warning | FSD | O'Brien | 23 hr |
| Jun 26, 10:34 PM CDT | River Flood Warning | FSD | Sioux | 60 hr |
| Jun 26, 10:42 PM CDT | Flash Flood Warning | FSD | Buena Vista, Cherokee, Plymouth | 5 hr |
| Jun 26, 11:57 PM CDT | Severe Thunderstorm Warning | FSD | Woodbury | 48 min |
| Jun 27, 2:57 AM CDT | Flash Flood Warning | FSD | Ida, Woodbury | 3 hr |
| Jun 27, 3:41 AM CDT | Areal Flood Warning | FSD | Buena Vista, Cherokee | 12 hr |
| Jun 27, 6:21 AM CDT | River Flood Warning | FSD | Woodbury | 5 days |
| Jun 27, 6:21 AM CDT | River Flood Warning | FSD | Clay, O'Brien | 6 days |
| Jun 27, 11:56 AM CDT | River Flood Warning | FSD | Monona, Woodbury | 10 hr |
| Jun 27, 2:57 PM CDT | Areal Flood Warning | FSD | Cherokee | 42 hr |
Nearby
Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.